Home
Log in / Sign Up
    Private Messages   Advanced Search   Rules   New User Guide   FAQ   Advertise   Contact Us  
Forum -> Health & Wellness -> Healthy Lifestyle/ Weight Loss/ Exercise
Severe constipation after increasing ozempic dose



Post new topic   Reply to topic View latest: 24h 48h 72h

amother
OP


 

Post Wed, May 15 2024, 3:45 am
I’ve taken .25 of ozempic for 6-7 wks. Finally per my dr I increased the dose but very little - like under .37. This was last Friday. Then Saturday night I had extreme 100% liquid diarrhea multiple times and have not had a bowel movement since then. I’ve been taking magnesium oxide but this hasn’t helped . I’m getting a bit worried . Has this happened to anyone? Any advice? Thanks in advance .
Back to top

amother
Honey


 

Post Wed, May 15 2024, 3:50 am
amother OP wrote:
I’ve taken .25 of ozempic for 6-7 wks. Finally per my dr I increased the dose but very little - like under .37. This was last Friday. Then Saturday night I had extreme 100% liquid diarrhea multiple times and have not had a bowel movement since then. I’ve been taking magnesium oxide but this hasn’t helped . I’m getting a bit worried . Has this happened to anyone? Any advice? Thanks in advance .


I take a similar dose of ozempic and I also take constipation cure every day to help with that.
Back to top

amother
Red


 

Post Wed, May 15 2024, 3:55 am
I have this too. It’s ‘normal’.
Sometimes I need to run to the bathroom and sometimes I am constipated. Usually happens right after I take the shot.
Back to top

amother
Holly


 

Post Wed, May 15 2024, 4:25 am
It's slows down your intestines. There are been reports of intestinal paralysis.
Back to top

amother
Red


 

Post Wed, May 15 2024, 5:25 am
amother Holly wrote:
It's slows down your intestines. There are been reports of intestinal paralysis.


Are you a dr? Whoever is on it is prescribed by a dr who has done real medical research into this. Please don’t scare people by saying things that either there is a tiny percentage or not true. Thank you.
Back to top

amother
Mustard


 

Post Wed, May 15 2024, 5:27 am
I also alternate between diarrhea and constipation on it.

But it’s important for you to find something to help with the constipation (miralax?) so you don’t get too backed up.
Back to top

amother
Mustard


 

Post Wed, May 15 2024, 5:29 am
I also take magnesium oxide.
Either 800 or 1000 or 1200 depending on how I’m doing.
I also use an app - “my IBS” to track what’s happening
Back to top

amother
Holly


 

Post Wed, May 15 2024, 5:53 am
amother Red wrote:
Are you a dr? Whoever is on it is prescribed by a dr who has done real medical research into this. Please don’t scare people by saying things that either there is a tiny percentage or not true. Thank you.
If a dr tells you there are no side effects or risks he's lying. Every medical intervention comes with risks. I'm not trying to scare her silly, but information is power.

https://www.med.ubc.ca/news/we.....ions/
Back to top
Page 1 of 1 Recent Topics




Post new topic   Reply to topic    Forum -> Health & Wellness -> Healthy Lifestyle/ Weight Loss/ Exercise

Related Topics Replies Last Post
Nutritionist that works with Ozempic
by amother
4 Mon, Jun 03 2024, 4:31 pm View last post
Constipation
by amother
10 Mon, May 06 2024, 5:24 pm View last post
Ozempic question
by amother
0 Sun, May 05 2024, 6:29 am View last post
Ozempic question 23 Thu, Apr 18 2024, 10:49 am View last post
Covid Shots Increased Risk Cancer After 3rd Dose 0 Tue, Apr 16 2024, 3:53 pm View last post